Tyhoid

Patient

Q: I had typhoid at the month of march the widal report showed type O 1:160 dilutions and type H 1:80 dilutions after that it become high and i took medications for a month and for last 4 months it is showing the same above dilutions . when it will become negative.Is it advisable to take typhoid vaccine at this stage.Pls.kindly reply me.Is there possibibility for diabetics bcoz of typhoid?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: My mother has measles. For the past two days, the symptoms are getting worse and worse, and she is getting severe mus...

Q: What is actually tested in an autopsy when toxicology tests are done?

Q: I received a HSV 1 result of 1.12 I had cold sores as a teenager and was never sexually active at that point. Coul...

Q: My knee is severely swollen (size of a grapefruit). I had an xray which was normal. It hurts a ton on the inside of m...

Q: I'm a 19 year old male in good physical shape. I have never really had any medical problems in the past and rarely vi...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews